American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14M05) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Luchezar L. Avramov and Hans-Bjørn Foxby. Gorenstein local homomorphisms. Bull. Amer. Math. Soc. 23 (1990) 145-150. MR 1020605.
Abstract, references, and article information   
View Article: PDF

[2] Mei-Chu Chang. Buchsbaum subvarieties of codimension 2 in $\mathbf{P}^ n$. Bull. Amer. Math. Soc. 19 (1988) 269-272. MR 940485.
Abstract, references, and article information   
View Article: PDF

[3] V. Lakshmibai, C. Musili and C. S. Seshadri. Geometry of $G/P$. Bull. Amer. Math. Soc. 1 (1979) 432-435. MR 520081.
Abstract, references, and article information   
View Article: PDF

[4] Melvin Hochster. Some applications of the Frobenius in characteristic 0. Bull. Amer. Math. Soc. 84 (1978) 886-912. MR 0485848.
Abstract, references, and article information   
View Article: PDF

[5] George R. Kempf. Images of homogeneous vector bundles and varieties of complexes. Bull. Amer. Math. Soc. 81 (1975) 900-901. MR 0384817.
Abstract, references, and article information   
View Article: PDF

[6] Melvin Hochster and Joel L. Roberts. Actions of reductive groups on regular rings and Cohen-Macaulay rings. Bull. Amer. Math. Soc. 80 (1974) 281-284. MR 0330157.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 6 of 6 found      Go to page: 1